Alert archive / New Mexico / Flash Flood Warnings in 2013
Flash Flood Warning 89, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Sep 3, 2013, 4:05 PM MDT for Los Alamos County, Rio Arriba County, Sandoval County, New Mexico. It was in force for 115 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 3, 2013, 4:05 PM MDT (22:05 UTC)
- Expired
- Sep 3, 2013, 6:00 PM MDT
- In force
- 115 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Los Alamos County, NM, Rio Arriba County, NM, Sandoval County, NM
The radar
The Albuquerque radar (KABX), 103 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.1 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -198 J/kg
- Mixed-layer LCL
- 1831 m above ground
- 0-6 km bulk shear
- 1 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
597
WGUS55 KABQ 032205
FFWABQ
NMC028-039-043-040000-
/O.NEW.KABQ.FF.W.0089.130903T2205Z-130904T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
405 PM MDT TUE SEP 3 2013
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN LOS ALAMOS COUNTY IN NORTH CENTRAL NEW MEXICO
SOUTH CENTRAL RIO ARRIBA COUNTY IN NORTH CENTRAL NEW MEXICO
NORTHEASTERN SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO
* UNTIL 600 PM MDT
* AT 400 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM 7 MILES WEST OF LOS ALAMOS. THE
STORM PRODUCING VERY HEAVY RAIN WAS NEARLY STATIONARY.
THIS WILL IMPACT THE LAS CONCHAS BURN SCAR INCLUDING BUT NOT
LIMITED TO LOS ALAMOS...SANTA CLARA CANYON...RIO DEL OSO...CAMP MAY
ROAD...QUEMAZAN TRAIL..HIGHWAY 4 FROM STATE ROAD 501 JUNCTION TO
LAS CONCHAS CAMPGROUND..INDIAN SERVICE ROUTE 602 AND EASTERN
PORTION OF VALLES CALDERA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE LAS CONCHAS FIRE BURN
AREA.
&&
LAT...LON 3605 10657 3611 10640 3612 10626 3603 10625
3586 10632 3586 10649
$$2 follow-up statements
679
WGUS75 KABQ 032240
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
440 PM MDT TUE SEP 3 2013
NMC028-039-043-040000-
/O.CON.KABQ.FF.W.0089.000000T0000Z-130904T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOS ALAMOS-SANDOVAL-RIO ARRIBA-
440 PM MDT TUE SEP 3 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM MDT FOR SOUTH
CENTRAL RIO ARRIBA...NORTHEASTERN SANDOVAL AND NORTHWESTERN LOS
ALAMOS COUNTIES...
AT 436 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN 8 MILES NORTH OF
LOS ALAMOS. THE STORM PRODUCING VERY HEAVY RAIN WAS NEARLY
STATIONARY.
LOCATIONS IMPACTED INCLUDE...
RURAL SOUTH CENTRAL RIO ARRIBA COUNTY...INCLUDING NORTHERN PORTIONS
OF THE LAS CONCHAS BURN SCAR AREA AND SANTA CLARA CANYON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE LAS CONCHAS FIRE BURN
AREA.
&&
LAT...LON 3605 10657 3611 10640 3612 10626 3603 10625
3586 10632 3586 10649
$$755
WGUS75 KABQ 032350
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
550 PM MDT TUE SEP 3 2013
NMC028-039-043-040000-
/O.EXP.KABQ.FF.W.0089.000000T0000Z-130904T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOS ALAMOS-SANDOVAL-RIO ARRIBA-
550 PM MDT TUE SEP 3 2013
...FLASH FLOOD WARNING WILL EXPIRE AT 600 PM MDT FOR SOUTH CENTRAL
RIO ARRIBA...NORTHEASTERN SANDOVAL AND NORTHWESTERN LOS ALAMOS
COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR
FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN
ALLOWED TO EXPIRE.
LAT...LON 3605 10657 3611 10640 3612 10626 3603 10625
3586 10632 3586 10649
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Sep 3, 2:46 PM MDT, 1 hour 19 minutes earlier.
Area forecast discussion, Sep 3, 2:46 PM MDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 246 PM MDT TUE SEP 3 2013 .DISCUSSION... MAIN SYNOPTIC SCALE WEATHER FEATURE THIS FORECAST CYCLE WILL CONTINUE TO BE THE UPPER HIGH...CENTERED OVER SOUTHERN COLORADO AT 12Z THIS MORNING. VERY MOIST ATMOSPHERE IN PLACE AT 12Z...WITH THE KABQ SOUNDING SHOWING 1.08 INCHES OF PWAT...ROUGHLY 160% OF NORMAL FOR SEPTEMBER. HOWEVER...A MASSIVE MID LEVEL DRY INTRUSION IS WORKING AROUND THE UPPER HIGH CIRCULATION ACROSS THE SOUTHERN U.S. PLAINS AND WEST TEXAS INTO EASTERN NEW MEXICO. THE IMPACTS OF THIS DRY INTRUSION ARE ALREADY BEING SEEN TODAY WITH A DOWNTREND IN LIGHTNING ACTIVITY SO FAR COMPARED TO YESTERDAY THROUGH 3 PM. THIS VERY DRY AIR WILL WORK OVER MUCH OF THE STATE THROUGH THURSDAY...LEADING TO A DOWNTREND IN DAILY ROUNDS OF SHOWERS AND THUNDERSTORMS AND A SLIGHT INCREASE IN DAYTIME TEMPERATURES. THUNDERSTORMS WILL FAVOR THE NORTHERN AND WESTERN HIGH TERRAIN THROUGH FRIDAY...AND WETTING RAINS WILL BECOME FEWER AND FURTHER BETWEEN AS THE THE DRY AIR MIXES-IN. BOTH HIGH AND LOW TEMPERATURES WILL BE 5-10 DEGREES ABOVE SEASONAL AVERAGES THROUGH AT LEAST FRIDAY. A SLOW EASTWARD MIGRATION OF THE UPPER HIGH IS EXPECTED THROUGH THE WEEKEND...WITH THE UPPER HIGH CENTER BECOMING ESTABLISHED OVER THE CENTRAL U.S. PLAINS BY SUNDAY. THIS SCENARIO WILL PLACE ARIZONA AND WESTERN NEW MEXICO ON THE PERIPHERY OF THE UPPER HIGH CIRCULATION WHERE A MONSOONAL MOISTURE PLUME IS EXPECTED TO DEVELOP. THE TREND INTO EARLY NEXT WEEK IS FOR DECREASING PRESSURE HEIGHTS AS THE UPPER HIGH CONTINUES EASTWARD AND THE MONSOONAL MOISTURE PLUME SHIFTS INTO NEW MEXICO. AS A RESULT...RAIN CHANCES WILL TREND UP FROM WEST TO EAST ACROSS THE AREA FROM SUNDAY THROUGH THE MIDDLE OF NEXT WEEK. 11 && .FIRE WEATHER... DRIER AND MORE STABLE AIR HAS ENTRAINED OVER EASTERN AREAS TODAY. RESIDUAL MOISTURE STILL RESIDES ACROSS WESTERN AND CENTRAL AREAS AND THUNDERSTORMS OVER THE HIGHER TERRAIN HAS RESULTED. STORMS WILL BE SLOW TO MOVE BUT GENERALLY DRIFT TOWARDS THE WEST/SOUTHWEST. SOME OF THE STORMS WILL CONTAIN FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN. ESPECIALLY FAVORING THE HIGH TERRAIN SUCH AS THE NORTH CENTRAL MOUNTAINS AND CONTINENTAL DIVIDE. MOST OF THE ACTIVITY SHOULD DIE DOWN MID TO LATE EVENING. THE UPPER HIGH WILL WAFFLE OVER COLORADO AND KANSAS THROUGH SATURDAY. THE DRIER AIR ALOFT THAT HAS PUSHED IN FROM THE EAST WILL KEEP THUNDERSTORM DEVELOPMENT TO A MINIMUM DURING THIS PERIOD. THE FOOTPRINT OF WETTING RAIN WILL DIMINISH CONSIDERABLY. THE UPPER HIGH ALSO LOOKS TO BE A STRONGER ONE SO SOME AREAS WILL EXPERIENCE POOR TO FAIR VENTILATION. THE BEST VENTILATION DAYS DURING THE PERIOD APPEAR TO BE WEDNESDAY AND THURSDAY DUE TO A STRONGER TRANSPORT WIND AND DECENT MIXING. MIXING HEIGHTS WILL LOWER FRIDAY AND MORE SO ON SATURDAY BASED ON THE LATEST MODEL GUIDANCE. GUSTIER SOUTHERLY WINDS SHOULD PREVAIL LATE WEEK INTO THE WEEKEND ACROSS THE EASTERN PLAINS AS A SURFACE TROUGH INCREASES IN STRENGTH. HUMIDITY VALUES WILL GENERALLY LOWER ON WEDNESDAY/THURSDAY AND SHOW LESS OF A TREND ON FRIDAY. SOME TEEN MINIMUM VALUES ARE EXPECTED AS HIGH TEMPERATURES RANGE BETWEEN 5 TO 10 DEGREES ABOVE NORMAL. A TROUGH OF LOW PRESSURE WHICH WILL PLAGUE THE PACIFIC NORTHWEST THE NEXT FEW DAYS IS EXPECTED TO SHEAR OUT OVER THE PAC NW AND NORTHERN ROCKIES SUNDAY INTO MONDAY. THIS WOULD PUSH THE HIGH PRESSURE CELL EASTWARD AND ALSO WEAKEN IT. MONSOONAL MOISTURE...ALTHOUGH A WEAK SIGNATURE...COULD EVENTUALLY FLOW UP FROM MEXICO DURING THE SUNDAY THROUGH EARLY HALF OF NEXT WEEK PERIOD. THIS HAS A LOT TO DO WITH THE STRENGTH OF THE PACIFIC TROUGH AND TIMING OF ITS WEAKENING. CONFIDENCE IS TEMPERED DURING THIS PERIOD...ESPECIALLY SINCE WE ARE ENTERING THE SEPTEMBER TRANSITION SEASON AND LONGER NIGHTTIME HOURS. STAY TUNED ON THIS BUT TEMPERATURES DO APPEAR TO COOL AS THE HIGH/S GRIP WEAKENS. A LEE TROUGH COULD STRENGTHEN TO THE EAST OF THE CENTRAL MOUNTAINS THUS INCREASING WINDS ACROSS THE EASTERN PLAINS. THE EAST REPRESENTS AN AREA THAT WILL BE SOMEWHAT DRIER AND WARMER LEADING INTO THIS NEXT WEEK PERIOD. 50 && .AVIATION... 18Z TAF CYCLE DRIER AND MORE STABLE AIR CONTINUES TO FLOW IN FROM THE EAST. THIS WILL CREATE VFR CONDITIONS ACROSS CENTRAL AND EASTERN AREAS ALTHOUGH CANT RULE OUT SOME BRIEF MTN TOP OBSCD OVER THE HIGHER TERRAIN DUE TO CELL FORMATION. THE MAIN MOISTURE PLUME WILL BE FOUND ACROSS THE WEST. LOOK FOR ISOLD MVFR CONDITIONS ASSOCIATED WITH TS MID AFTERNOON THROUGH MID EVENING BUT COVERAGE WILL BE LIMITED. BEST CHANCE FOR TS EFFECTS WILL BE AT GUP AND HAVE THAT IN THE FORECAST. AFTER SOME INITIAL SH/CLOUD COVER EFFECTS FMN HAS THE POSSIBILITY OF TS IMPACTS LATER IN THE DAY. BASED ON LATEST VISIBLE SATELLITE IMAGERY...SAF HAS A CHANCE LATE AFTERNOON TO SEE SOME SH IMPACTS. STORMS WILL BE SLOW TO MOVE ONCE AGAIN SO IMPACTS AT TERMINAL SITES COULD LAST LONGER THAN TYPICAL. 50 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 62 91 63 92 / 20 10 10 10 DULCE........................... 52 87 53 86 / 30 20 20 10 CUBA............................ 54 90 54 87 / 50 10 10 10 GALLUP.......................... 58 86 56 88 / 30 10 10 10 EL MORRO........................ 53 82 51 83 / 30 20 10 20 GRANTS.......................... 55 84 54 85 / 30 10 10 10 QUEMADO......................... 55 84 54 85 / 30 20 10 20 GLENWOOD........................ 58 87 56 89 / 30 10 10 10 CHAMA........................... 50 80 50 80 / 50 30 40 20 LOS ALAMOS...................... 59 84 58 85 / 30 10 10 10 PECOS........................... 57 82 57 83 / 30 10 10 10 CERRO/QUESTA.................... 53 81 54 83 / 30 20 20 20 RED RIVER....................... 45 76 45 78 / 40 30 20 30 ANGEL FIRE...................... 41 79 42 80 / 30 20 10 20 TAOS............................ 51 84 52 86 / 30 10 10 20 MORA............................ 54 82 53 82 / 30 10 10 10 ESPANOLA........................ 59 89 59 89 / 20 10 10 5 SANTA FE........................ 58 85 58 85 / 30 10 10 10 SANTA FE AIRPORT................ 57 88 57 88 / 20 10 10 10 ALBUQUERQUE FOOTHILLS........... 65 89 65 89 / 20 5 5 5 ALBUQUERQUE HEIGHTS............. 67 91 67 90 / 20 5 5 5 ALBUQUERQUE VALLEY.............. 64 92 64 92 / 20 5 5 5 ALBUQUERQUE WEST MESA........... 66 91 65 90 / 20 5 5 5 LOS LUNAS....................... 63 92 63 92 / 20 5 0 5 RIO RANCHO...................... 66 91 65 91 / 20 5 5 5 SOCORRO......................... 65 92 65 92 / 20 5 5 5 SANDIA PARK/CEDAR CREST......... 59 87 57 86 / 20 10 5 10 TIJERAS......................... 60 88 59 87 / 20 5 5 10 MORIARTY/ESTANCIA............... 56 86 55 85 / 20 5 5 5 CLINES CORNERS.................. 57 85 56 84 / 10 5 5 10 GRAN QUIVIRA.................... 58 84 57 84 / 10 5 5 5 CARRIZOZO....................... 61 87 60 87 / 10 5 5 5 RUIDOSO......................... 55 80 53 80 / 10 10 5 5 CAPULIN......................... 54 86 54 86 / 10 10 5 5 RATON........................... 55 88 54 88 / 10 10 10 5 SPRINGER........................ 56 89 55 89 / 10 10 5 5 LAS VEGAS....................... 54 85 54 85 / 20 10 5 10 CLAYTON......................... 63 94 62 93 / 0 5 0 0 ROY............................. 60 90 59 90 / 5 5 0 0 CONCHAS......................... 65 94 65 93 / 0 5 0 0 SANTA ROSA...................... 63 92 63 92 / 5 5 0 0 TUCUMCARI....................... 65 96 65 95 / 0 5 0 0 CLOVIS.......................... 63 91 62 92 / 0 5 0 0 PORTALES........................ 64 92 63 93 / 0 5 0 0 FORT SUMNER..................... 65 92 65 93 / 0 5 0 0 ROSWELL......................... 66 95 64 94 / 0 5 0 0 PICACHO......................... 61 89 59 88 / 0 5 0 0 ELK............................. 57 85 56 84 / 5 10 5 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 11
Hazardous weather outlook, Sep 3, 6:00 AM MDT, 10 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT TUE SEP 3 2013 NMZ501>540-041200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 600 AM MDT TUE SEP 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL REMAIN ACTIVE TODAY AND THIS EVENING MAINLY ALONG AND WEST OF THE CONTINENTAL DIVIDE AND OVER THE NORTH. SLOW MOVING STORMS OVER THIS PART OF THE FORECAST AREA WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AND MINOR FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A DRYING TREND SHOULD REDUCE THE NUMBER OF STORMS FOR THE REMAINDER OF THE WORK WEEK. STORMS THAT DO DEVELOP SHOULD FAVOR THE NORTH AND WEST CENTRAL. A WETTER PERIOD FOR THE WEST AND NORTH IS POSSIBLE STARTING SUNDAY OR MONDAY OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING TO THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637.
In the hours before
Special weather statement, Sep 3, 2:32 PM MDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
232 PM MDT TUE SEP 3 2013
NMZ510-032100-
SAN JUAN MOUNTAINS-
232 PM MDT TUE SEP 3 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN RIO ARRIBA COUNTY
THROUGH 300 PM MDT...
AT 224 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CHAMA...MOVING NORTHWEST AT 5 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.
AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF NORTHERN
RIO ARRIBA COUNTY. THIS INCLUDES AREAS ALONG AND NORTH OF HIGHWAYS
64 AND 84.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3701 10655 3700 10654 3692 10650 3687 10656
3690 10678 3701 10665
TIME...MOT...LOC 2031Z 134DEG 4KT 3693 10658
SHYSpecial weather statement, Sep 3, 2:54 PM MDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 254 PM MDT TUE SEP 3 2013 NMZ504-032130- NORTHWEST HIGHLANDS- 254 PM MDT TUE SEP 3 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SANDOVAL COUNTY THROUGH 330 PM MDT... AT 248 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 14 MILES WEST OF REGINA...OR ABOUT 15 MILES NORTHWEST OF CUBA...MOVING SOUTHWEST AT 5 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF NORTHWESTERN SANDOVAL COUNTY...INCLUDING HIGHWAY 550 ACROSS THE JICARILLA APACHE RESERVATION. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3600 10731 3622 10735 3622 10712 3612 10711 TIME...MOT...LOC 2054Z 055DEG 5KT 3612 10721 SHY
Special weather statement, Sep 3, 3:28 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
328 PM MDT TUE SEP 3 2013
NMZ504-032200-
NORTHWEST HIGHLANDS-
328 PM MDT TUE SEP 3 2013
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN RIO ARRIBA AND EXTREME
NORTHWESTERN SANDOVAL COUNTIES THROUGH 400 PM MDT...
AT 324 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES WEST OF LINDRITH...OR ABOUT 22 MILES
NORTHWEST OF CUBA...MOVING WEST AT 5 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.
AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EXTREME
NORTHWESTERN SANDOVAL AND SOUTHWESTERN RIO ARRIBA
COUNTIES...INCLUDING SOUTHERN PORTIONS OF THE JICARILLA APACHE
RESERVATION.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3618 10734 3641 10738 3640 10723 3631 10716
3620 10716
TIME...MOT...LOC 2128Z 083DEG 5KT 3625 10724
SHYThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 6:56 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 2 hr |
| Sep 2, 7:01 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Torrance | 119 min |
| Sep 3, 12:57 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel, Santa Fe | 2 hr |
| Sep 3, 1:48 PM MDT | Areal Flood Advisory | ABQ | Catron | 117 min |
| Sep 3, 2:54 PM MDT | Special Weather Statement | ABQ | 36 min | |
| Sep 3, 3:17 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval | 118 min |
| Sep 3, 3:28 PM MDT | Special Weather Statement | ABQ | 32 min | |
| Sep 3, 3:55 PM MDT | Areal Flood Advisory | ABQ | Catron | 2 hr |
| Sep 3, 4:12 PM MDT | Special Weather Statement | ABQ | Los Alamos | 33 min |
| Sep 3, 5:00 PM MDT | Special Weather Statement | ABQ | Santa Fe | 30 min |
| Sep 3, 5:59 PM MDT | Special Weather Statement | ABQ | San Juan | 31 min |
Nearby
Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.